# SDR MASA97279

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151ZV
- Make and model: Beech 1900D
- Aircraft serial: UE151
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Part number: 1295104791
- Condition: Loose
- Location: Cabin Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7906 - SEA-PDX - CREW FOUND MAIN CABIN DOOR WOULD NOT CLOSE AND LOCK FROM THE INSIDE.  MAINTENANCE RESECURED BELLCRANK.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
